Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 62, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Aug 29, 2013, 9:44 PM CDT for Langlade County, Lincoln County, Marathon County, Wisconsin. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 29, 2013, 9:44 PM CDT (02:44 UTC)
- Expired
- Aug 29, 2013, 10:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Langlade County, WI, Lincoln County, WI, Marathon County, WI
The radar
The Green Bay radar (KGRB), 135 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 29, 10:39 PM CDT | TSTM WND DMG | 4 E Hogarty, WI | TREES DOWN ON ROAD. TIME ESTIMATED |
| Aug 29, 10:40 PM CDT | TSTM WND DMG | Antigo, WI | THREE TO FOUR INCH DIAMETER BRANCHES DOWN IN YARD ON THE SOUTH SIDE OF ANTIGO. REPORTS RELAYED BY WSAW-TV. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 29, 8:20 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.7 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 963 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 1215 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
877
WUUS53 KGRB 300244
SVRGRB
WIC067-069-073-300330-
/O.NEW.KGRB.SV.W.0062.130830T0244Z-130830T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
944 PM CDT THU AUG 29 2013
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN LANGLADE COUNTY IN NORTH CENTRAL WISCONSIN...
EASTERN LINCOLN COUNTY IN NORTH CENTRAL WISCONSIN...
NORTHEASTERN MARATHON COUNTY IN CENTRAL WISCONSIN...
* UNTIL 1030 PM CDT
* AT 939 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
SOUTHEAST OF TOMAHAWK...AND MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ANTIGO AROUND 1020 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE DUDLEY...BLOOMVILLE...
GLEASON...DOERING...BAVARIA...ACKLEY WILDLIFE AREA...ORMSBY AND
DEERBROOK.
THIS WARNING EXTENDS THE WARNING THAT WAS ALREADY IN EFFECT FOR
PORTIONS OF LINCOLN AND LANGLADE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4555 8963 4550 8942 4547 8942 4547 8928
4540 8897 4503 8920 4503 8922 4497 8924
4514 8989
TIME...MOT...LOC 0243Z 300DEG 34KT 4532 8959
HAIL...<.75IN
WIND...60MPH
$$
ECKBERG4 follow-up statements
127
WWUS53 KGRB 300254
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
954 PM CDT THU AUG 29 2013
WIC067-069-073-300330-
/O.CON.KGRB.SV.W.0062.000000T0000Z-130830T0330Z/
LANGLADE WI-LINCOLN WI-MARATHON WI-
954 PM CDT THU AUG 29 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MARATHON...EASTERN LINCOLN AND WESTERN LANGLADE COUNTIES UNTIL 1030
PM CDT...
AT 953 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTHEAST
OF MERRILL...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ANTIGO AROUND 1020 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE ACKLEY WILDLIFE AREA...
ORMSBY...DEERBROOK AND NEVA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4550 8963 4547 8942 4547 8928 4540 8897
4503 8920 4503 8922 4497 8924 4514 8989
TIME...MOT...LOC 0254Z 290DEG 36KT 4524 8949
HAIL...0.75IN
WIND...60MPH
$$
ECKBERG246
WWUS53 KGRB 300303
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1003 PM CDT THU AUG 29 2013
WIC067-069-073-300330-
/O.CON.KGRB.SV.W.0062.000000T0000Z-130830T0330Z/
LANGLADE WI-LINCOLN WI-MARATHON WI-
1003 PM CDT THU AUG 29 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MARATHON...EASTERN LINCOLN AND WESTERN LANGLADE COUNTIES UNTIL 1030
PM CDT...
AT 958 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF
MERRILL...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ANTIGO AROUND 1025 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE ELMHURST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4550 8963 4547 8942 4547 8928 4540 8897
4503 8920 4503 8922 4497 8924 4514 8989
TIME...MOT...LOC 0303Z 290DEG 36KT 4520 8944
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
ECKBERG266
WWUS53 KGRB 300324
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1024 PM CDT THU AUG 29 2013
WIC067-069-073-300330-
/O.CON.KGRB.SV.W.0062.000000T0000Z-130830T0330Z/
LANGLADE WI-LINCOLN WI-MARATHON WI-
1024 PM CDT THU AUG 29 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MARATHON...SOUTHEASTERN LINCOLN AND WESTERN LANGLADE COUNTIES UNTIL
1030 PM CDT...
AT 1024 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ANTIGO...AND
MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN MARATHON...SOUTHEASTERN LINCOLN AND WESTERN LANGLADE
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4513 8974 4546 8944 4547 8942 4547 8928
4540 8897 4503 8920 4503 8922 4497 8924
TIME...MOT...LOC 0324Z 290DEG 36KT 4512 8916
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
TDH175
WWUS53 KGRB 300328
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1028 PM CDT THU AUG 29 2013
WIC067-069-073-300337-
/O.EXP.KGRB.SV.W.0062.000000T0000Z-130830T0330Z/
LANGLADE WI-LINCOLN WI-MARATHON WI-
1028 PM CDT THU AUG 29 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARATHON...
SOUTHEASTERN LINCOLN AND WESTERN LANGLADE COUNTIES WILL EXPIRE AT
1030 PM CDT...
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE AND WARNINGS
REMAIN IN EFFECT IN THE AERA...A TORNADO WATCH REMAINS IN EFFECT.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GREEN BAY.
LAT...LON 4513 8974 4546 8944 4547 8942 4547 8928
4540 8897 4503 8920 4503 8922 4497 8924
TIME...MOT...LOC 0327Z 290DEG 36KT 4511 8912
$$
TDHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 6:17 PM CDT, 3 hours 27 minutes earlier.
Area forecast discussion, Aug 29, 6:17 PM CDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 617 PM CDT THU AUG 29 2013 UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE .SYNOPSIS... ISSUED AT 230 PM CDT THU AUG 29 2013 WARM AND HUMID EARLY...THEN DRIER WITH TEMPERATURES RETURNING CLOSER TO NORMAL NEXT WEEK. DOMINANT UPR ANTICYCLONE OVER THE MID-MISSISSIPPI VALLEY WL EDGE BACK WWD TO THE SRN ROCKIES DURING THE NEXT FEW DAYS...TO A LOCATION WHICH HAS BEEN IT/S HOME MOST OF THE SUMMER. THAT WL ALLOW SHRTWVS TOPPING THE RIDGE TO TURN SEWD ACRS THE GREAT LAKES RGN...AND CARVE OUT A NERN CONUS UPR TROF. THE WARM/VERY HUMID CONDITIONS OVER THE AREA NOW WL GIVE WAY TO COOLER AND DRIER WX AS THE ERN TROF BECOMES ESTABLISHED...THOUGH READINGS PROBABLY WON/T FALL BACK MUCH LOWER THAN SEASONAL NORMALS. PCPN AMNTS WL PROBABLY END UP AOA NORMAL...PRIMARILY DUE TO WHAT FALLS DURING THE FIRST HALF OF THE PERIOD. && .SHORT TERM...TONIGHT AND FRIDAY ISSUED AT 230 PM CDT THU AUG 29 2013 MAIN CONCERN FOR TONIGHT AND FRIDAY WILL BE THE CHANCES FOR THUNDERSTORMS...THE SEVERE POTENTIAL AND THE POTENTIAL FOR LOCALLY HEAVY RAIN. FIRST COMPLEX OF STORMS MOVED ACROSS NORTHERN MINNESOTA LATE THIS MORNING AND EARLY THIS AFTERNOON. STRONGER STORMS RE FIRED ON THE SOUTHERN EDGE OF THIS CLUSTER AND WAS HEADING TOWARDS VILAS COUNTY. WILL NEED TO MONITOR THIS STORM OVER THE NEXT HOUR OR TWO AS IT REACHES THE COUNTY. MORE STORMS ARE EXPECTED TO FIRE LATER THIS AFTERNOON AND THIS EVENING...THEN WORK INTO NORTH-CENTRAL AND NORTHEAST WISCONSIN LATER THIS EVENING INTO THE OVERNIGHT. THERE IS STILL A SLIGHT RISK OF SEVERE THUNDERSTORMS NORTHWEST OF A MARSHFIELD TO FLORENCE LINE. MANY QUESTIONS LINGER ON WHAT WILL HAPPEN TOMORROW AS COLD FRONT MOVES THROUGH THE REGION. THE WRF MOVES THE FRONT THROUGH FAIRLY QUIET WHILE GFS REFIRES CONVECTION AGAIN AROUND 18Z. SEEN CASES GO BOTH WAYS...THUS CONTINUED MID RANGE CHANCE POPS FOR NOW. HIGHS WILL VARY FROM THE 70S NORTH TO THE LOWER 90S SOUTH. .LONG TERM...FRIDAY NIGHT THROUGH THURSDAY ISSUED AT 230 PM CDT THU AUG 29 2013 THERE IS PRETTY GOOD AGREEMENT AMONG THE MODELS THAT THE HUMID CONDITIONS WL GET TEMPORARILY SHOVED S AND W OF THE AREA FRI NGT/SAT. ADJUSTED TEMPS ACCORDINGLY. CURRENT MOS GUIDANCE SUGGESTS TEMPS COULD BE EVEN COOLER FRI NGT AND SAT NGT...BUT ALREADY MADE A PRETTY SIG CHG FM PREV FCST...AND MODELS OVER-DID THE DRYING BEHIND THE LAST FRONT. SO OPTED TO TEMPER THE CHANGES A BIT FOR NOW. LATER SHIFTS CAN LOWER TEMPS/DWPTS A LITTLE MORE IF THE CURRENT TRENDS CONTINUE. THE OTHER MAIN FCST ISSUE IS PCPN CHCS WITH THE COLD FRONT/SECOND SIG SHRTWV FCST TO DIG ACRS THE AREA SUN. THE TIMING OF THE SYSTEM IS DELAYED A LITTLE FM WHAT MODELS INDICATED YDA. THAT WL BRING THE FRONT THROUGH AT A MORE FAVORABLE TIME OF DAY FOR CONVECTION...THOUGH PERHAPS STILL A LITTLE EARLIER THAN IDEAL. DYNAMICS WITH THE SYSTEM WL BE STG. BUT IF SIG MOISTURE GETS DISPLACED OUT OF THE AREA FRI NGT/SAT AS NOW SEEMS POSSIBLE...IT IS POSSIBLE IT MIGHT NOW BE ABLE TO FULLY RETURN BEFORE THE COLD FRONT ARRIVES SUN. THAT WOULD HAVE AN IMPACT ON THE SVR POTENTIAL. AT THIS POINT...OPTED TO DELAY THE RETURN OF POPS SAT NGT. RAISED POPS SOME ON SUN...MAIN DUE TO THE STG UPR DYNAMCIS THAT WL ACCOMPANY THE FRONT...THOUGH DID NOT GO BEYOND CHC CATEGORY AT THIS POINT. THOUGH STAYING CLOSER TO NORMAL...TEMPS NEXT WK WL PROBABLY UNDERGO SOME DAY TO DAY VARIABILITY AS SHRTWVS/FRONTAL SYSTEMS DROP SEWD ACRS THE AREA. WARM AIR WL BRIEFLY RETURN AHEAD OF EACH FRONT WITH COOLER READINGS THEN FOLLOWING THE FROPA. BUT THE NWLY UPR FLOW WL SUPPRESS THE HIGH HUMIDITIES WELL TO OUR S...SO MOISTURE FOR PCPN WITH EACH FROPA WL BE QUITE LIMITED. && .AVIATION...FOR 00Z TAF ISSUANCE ISSUED AT 617 PM CDT THU AUG 29 2013 NUMEROUS SHOWERS AND STORMS WITH MVFR CIGS AND VSBYS WILL CONTINUE TO MOVE OVER MUCH OF NORTHERN WISCONSIN TONIGHT. SOUTH OF A AUW TO GRB LINE...MAINLY VFR CONDITIONS THIS EVENING BEFORE ISOLATED SHOWERS AND STORMS WITH MVFR CIGS SPREAD OVER CENTRAL WISCONSIN OVERNIGHT. SCATTERED SHOWERS AND STORMS EXPECTED TO CONTINUE OVER AT LEAST CENTRAL AND EAST CENTRAL WISCONSIN ON FRIDAY UNTIL A FRONTAL BOUNDARY DROPS SOUTH OF THE REGION. PATCHY IFR VSBYS DUE TO FOG LATE TONIGHT INTO FRIDAY MORNING ESPECIALLY ALONG TH LAKE MICHIGAN SHORELINE. && .MARINE... ISSUED AT 230 PM CDT THU AUG 29 2013 DENSE MARINE FOG WILL CONTINUE TO BE A CONCERN THROUGH FRIDAY AFTERNOON UNTIL A COLD FRONT BRINGS IN SOMEWHAT COOLER AND DRIER AIR FRIDAY NIGHT. THUNDERSTORMS WILL POSE A RISK AT TIMES LATER TONIGHT AND FRIDAY MORNING. EXPECTED MORE STORMS TO FIRE ALONG A COLD FRONT SOUTH OF KEWAUNEE FRIDAY AFTERNOON. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS.......SKOWRONSKI SHORT TERM.....ECKBERG LONG TERM......SKOWRONSKI AVIATION.......TDH MARINE.........ECKBERG
Hazardous weather outlook, Aug 29, 9:05 PM CDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 905 PM CDT THU AUG 29 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-310215- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 905 PM CDT THU AUG 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT A TORNADO WATCH HAS BEEN POSTED FOR NORTHEAST WISCONSIN UNTIL 4 AM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THUNDERSTORMS COULD LINGER INTO FRIDAY AS A COLD FRONT MOVES THROUGH THE STATE. HEAVY RAINFALL IS POSSIBLE WITH THESE STORMS. ANOTHER ROUND OF THUNDERSTORMS IS POSSIBLE LATE SATURDAY NIGHT INTO SUNDAY. THE OVERALL WEATHER PATTERN WOULD LIKELY SUPPORT SEVERE STORMS...THOUGH WHETHER OR NOT THE STORMS BECOME SEVERE WILL DEPEND ON THE SMALL SCALE DETAILS OF THE WEATHER PATTERN WHICH ARE DIFFICULT TO FORECAST THIS FAR IN ADVANCE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT. LMZ521-522-541>543-310215- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 905 PM CDT THU AUG 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT A TORNADO WATCH HAS BEEN POSTED FOR NORTH CENTRAL AND NORTHEAST WISCONSIN UNTIL 4 AM. AREAS OF DENSE FOG REMAIN POSSIBLE OVER THE COASTAL WATERS OF LAKE MICHIGAN TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY AREAS OF DENSE FOG ARE POSSIBLE THROUGH FRIDAY. THUNDERSTORMS ARE POSSIBLE FRIDAY AND AGAIN SUNDAY. GUSTY NORTH WINDS ARE EXPECTED SUNDAY NIGHT INTO MONDAY NIGHT... IN THE WAKE OF A STRONG COLD FRONT CROSSING THE REGION. THE WINDS AND RESULTING WAVES ARE LIKELY TO REACH LEVELS HAZARDOUS TO SMALL CRAFT.
In the hours before
Local storm report, Aug 29, 5:24 PM CDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
524 PM CDT THU AUG 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM HEAVY RAIN LAC DU FLAMBEAU 45.96N 89.88W
08/29/2013 M1.50 INCH VILAS WI PUBLIC
COURTESY OF WJFW
&&
THSpecial weather statement, Aug 29, 5:43 PM CDT, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 543 PM CDT THU AUG 29 2013 WIZ010-011-018-019-292345- FOREST-LANGLADE-LINCOLN-ONEIDA- 543 PM CDT THU AUG 29 2013 ...SPECIAL WEATHER STATEMENT... AT 538 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ACROSS SOUTHERN ONEIDA COUNTY...MOVING SOUTHEAST AT 25 MPH. PEA TO MARBLE SIZE HAIL...WINDS TO 35 MPH...LIGHTNING...AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... LENNOX... JEFFRIS... ELCHO... POST LAKE... NASHVILLE... SUMMIT LAKE... MOLE LAKE... CRANDON... KOEPENICK... PEARSON... PARRISH... DUDLEY... PICKEREL... GLEASON... BLOOMVILLE... GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. MG
Special weather statement, Aug 29, 6:38 PM CDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 638 PM CDT THU AUG 29 2013 WIZ011-019>021-300030- FOREST-LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY- 638 PM CDT THU AUG 29 2013 ...SIGNIFICANT WEATHER ADVISORY... AT 634 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES NORTHEAST OF ANTIGO TO 8 MILES NORTH OF ANTIGO TO 9 MILES NORTHWEST OF ANTIGO...MOVING SOUTHEAST AT 25 MPH. PENNY SIZE HAIL...WINDS 40 TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... FREEMAN... NEVA... DEERBROOK... LILY... ANTIGO... BRYANT... HOLLISTER... POLAR... BOOT LAKE CAMPGROUND... WHITE LAKE... LANGLADE... ELTON... UPPER BASS LAKE... BOULDER LAKE CAMPGROUND... MOUNTAIN... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. MG
Special weather statement, Aug 29, 6:48 PM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 648 PM CDT THU AUG 29 2013 WIZ005-010-300030- ONEIDA-VILAS- 648 PM CDT THU AUG 29 2013 ...SIGNIFICANT WEATHER ADVISORY... AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EXTREME NORTHEASTERN PRICE COUNTY...MOVING SOUTHEAST AT 35 MPH. PENNY SIZE HAIL...WINDS GUSTS OF 40 TO 45 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SQUIRREL LAKE... LAC DU FLAMBEAU... TROUT LAKE... WOODRUFF... MINOCQUA... HAZELHURST... ARBOR VITAE... SAYNER... LAKE TOMAHAWK... MC NAUGHTON... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. MG
Local storm report, Aug 29, 9:23 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
923 PM CDT THU AUG 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM HEAVY RAIN RHINELANDER 45.63N 89.41W
08/29/2013 M1.78 INCH ONEIDA WI BROADCAST MEDIA
WJFW
0920 PM HEAVY RAIN LAKE TOMAHAWK 45.81N 89.59W
08/29/2013 M1.80 INCH ONEIDA WI PUBLIC
COURTESY OF WFJW
0920 PM HEAVY RAIN ST GERMAIN 45.91N 89.48W
08/29/2013 M2.50 INCH VILAS WI PUBLIC
COURTESY OF WFJW
&&
THLocal storm report, Aug 29, 9:32 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
932 PM CDT THU AUG 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND DMG TRIPOLI 45.55N 90.00W
08/29/2013 LINCOLN WI LAW ENFORCEMENT
TREE DOWN
&&
BERSCHThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 8:49 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Oneida | 56 min |
| Aug 29, 8:54 PM CDT | Areal Flood Advisory | GRB | Lincoln, Oneida | 6 hr |
| Aug 29, 10:05 PM CDT | Tornado Warning | GRB | Langlade, Lincoln, Marathon | 40 min |
| Aug 29, 10:20 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marathon, Menominee, Shawano | 55 min |
| Aug 30, 12:02 AM CDT | Severe Thunderstorm Warning | GRB | Brown, Oconto, Shawano | 43 min |
| Aug 30, 12:06 AM CDT | Special Marine Warning | GRB | 84 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.